Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Get aroused and discharge while talking about personal things, lower abdominal pain. Is this normal?

hello Sir/madam, I am 32 years and very healthy ...Recently I was engaged and when we talk about anything personal through Phone... I am aroused and discharge can be seen(I believe it s natural and healthy) but I feel pain over lower abdominal and around the area of my P### and stays for 1 or 2 hours. Is it normal or anything to be concerned. It is noticed few times in my past too but never bothered much about this.. since I am getting Married I just want to know if it is anything serious to be consider......
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hello there,

When you say discharge do you mean you ejaculated without even fondling it? Being aroused is normal. And since you were stimulated without your partner near you, the entire erotic thing is not fully expressed, instead you are having this discharge without the usual way of doing it. This usually cause discomfort in lower abdomen since you have not expressed in the usual sexual means. Some guys experience this discomfort and some will simply masturbate to avoid this pain. Either way, this is not an unusal thing and you should not worry about this, you will soon get rid of this discomfort once your partner is around. You know what i mean.


Dr. Eric
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor